# SDR VJ9800629

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: W322824N
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FIRE DETECTION LOOP LIGHT ILLUMINATED WITH FIRE HANDLE LIGHT FLICKERING ON NR 1 ENGINE.  PERFORMED LOOP TEST PER AOM AND FLIGHT CREW ELECTED TO SECURE NR 1 ENGINE.  DECLARED EMERGENCY LANDING BUT LANDING WAS NORMAL AND NO EVACUATION WAS PERFORMED.  REPLACED FIRE BOTTLE AND SQUIBB, SPLICED WIRES ON LT PYLON LOOP PER MM 20-50, OPS CHECKED GOOD.
